English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60934/93528 (65%)
Visitors : 1561935      Online Users : 7
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41650

    Title: On a density problem for elliptic curves over finite fields
    Authors: Chen, Yen-mei J.;Yu, Jing
    Contributors: 淡江大學數學學系
    Date: 2000-12-01
    Issue Date: 2010-01-28
    Publisher: Somerville, MA: International Press
    Abstract: We prove an analogue of Artin’s primitive root conjecture for two-dimensional tori ResK/Q Gm under the Generalized Riemann Hypothesis, where K is an imaginary quadratic field. As a consequence, we are able to derive a precise density formula for a given elliptic curve E over a finite prime field. One adjoins coordinates of all `-torsion points to the base field and asks for the density of the rational primes ` for which the resulting Galois extension over the base field has degree ` 2 − 1. It turns out that the density in question is essentially independent of the curves, and unless in certain special cases, even independent of the characteristic p if p 6≡ 1 (mod 4).
    Relation: The Asia Journal of Mathematics 4(4), pp.737-756
    DOI: 10.4310/AJM.2000.v4.n4.a2
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    On a density problem for elliptic curves over finite fields.pdf540KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback